Remark to a paper of Gaposhkin

Komlós, J. and Révész, Pál: Remark to a paper of Gaposhkin. In: Acta scientiarum mathematicarum, (33) 3-4. pp. 237-241. (1972)

Cikk, tanulmány, mű

Download (822kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 237-241
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 241. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28

Actions (login required)

View Item View Item